Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 5, 20127 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 2:28 PM EDT for 7 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 2:28 PM EDT (18:28 UTC)
Expired
Jun 5, 2012, 3:00 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Fayette County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 10 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2120 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WWUS82 KFFC 051828
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT TUE JUN 5 2012

GAZ042>044-053-054-056-067>069-051900-
228 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SPALDING...
PIKE...MERIWETHER...UPSON...CARROLL...COWETA...DOUGLAS...FAYETTE AND
FULTON COUNTIES UNTIL 300 PM EDT...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARROLLTON TO CREST...MOVING EAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MERIWETHER...UPSON...CARROLL...COWETA...
DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCKY MOUNT...
RALEIGH...HARRIS CITY...WOOSTER...IMLAC...ALVATON...WOODBURY...WARM
SPRINGS...LUTHERSVILLE...GAY...GREENVILLE...ARNCO-SARGENT...PLANT
YATES...HARALSON AND TURIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3378 8485 3358 8446 3350 8442 3347 8438
      3343 8440 3336 8440 3335 8425 3333 8422
      3319 8419 3319 8425 3299 8427 3299 8416
      3291 8415 3285 8471 3287 8481 3325 8479
      3359 8523
TIME...MOT...LOC 1828Z 248DEG 25KT 3361 8509 3336 8461
          3293 8449

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 1:50 PM EDT, 38 minutes earlier.

Area forecast discussion, Jun 5, 1:50 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT TUE JUN 5 2012

.PREV DISCUSSION... /ISSUED 909 AM EDT TUE JUN 5 2012/

UPDATE...
SHOWERS AND A FEW ISOLATED THUNDERSTORMS MOVING ACROSS NORTH
GEORGIA THIS MORNING...AND HAVE ADJUSTED POPS UP TO ACCOUNT FOR
LATEST RADAR TRENDS. WITH INSTABILITIES LIMITED THIS
MORNING...ONLY EXPECTING THE OCCASIONAL LIGHTNING ACTIVITY. HI RES
SHORT TERM MODELS INDICATING AN OVERALL WEAKENING TREND WITH THIS
MAIN RAIN AREA...WITH SOME CLEARING CONDITIONS INTO THE AFTERNOON
PROMOTING STRONGER CONVECTIVE DEVELOPMENT AFTER 18Z. FOR
NOW...HAVE MADE REVISIONS TO THE TEMPERATURES AND DEWPOINTS BASED
ON LATEST OBSERVATIONS...AND HAVE ADJUSTED THE WX GRIDS TO SUIT
THE UPDATED POPS AND LATEST MODELED INSTABILITY GUIDANCE.

UPDATES TO THE FORECAST WILL BE MADE AS NEEDED THROUGH THE
MORNING...THOUGH ANY SIGNIFICANT CHANGES WILL LIKELY NOT BE NEEDED
UNTIL THE AFTERNOON FORECAST PACKAGE.

PREV DISCUSSION...

SHORT TERM /TODAY THROUGH WEDNESDAY/...
/ISSUED 401 AM EDT TUE JUN 5 2012/
CURRENT RADAR LOOP SHOWS ALMOST A REPEAT OF LAST NIGHT. SHOWERS
AND ISOLATED THUNDERSTORMS MOVING INTO NORTH GEORGIA AT THE
MOMENT. MODELS INDICATE THESE STORMS WILL WEAKEN AS THEY MOVE
SOUTHEAST INTO GEORGIA. THE MODELS SHOW THIS WAVE MOVING SOUTHEAST
ALONG THE GA/SC BORDER TODAY. THIS WAVE IS ALSO ASSOCIATED WITH A
COLD FRONT THAT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA ALSO.
THIS FRONT SHOULD ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND
EVENING THUNDERSTORMS TO REFIRE ALONG. INSTABILITIES ALSO PEAK
THIS BETWEEN 18Z-00Z WITH MUCAPES GETTING TO NEAR 3000 J/KG AND
LIS IN THE -2 TO -4 RANGE. ONCE THIS FRONT PUSHES THROUGH...DRIER
AIR IS EXPECTED TO SLOWLY PUSH INTO NW GA THROUGH WED/THU. TEMPS
WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM.

01

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED 401 AM EDT TUE JUN 5 2012/

MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH
SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST
THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES.
MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH
INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE
AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH
FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE
WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND
MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH
THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS
KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY
CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER
WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY.
WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS
FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA.

DEESE

&&

.AVIATION...
18Z UPDATE...
CONVECTION FIRING SOUTH OF A CARROLLTON TO MACON...TO SWAINSBORO
LINE THIS AFTERNOON. BEST TS POTENTIAL THIS AFTERNOON AND EARLY
EVENING. TEMPO TS HAS BEEN INCLUDED AT METRO ATL...CSG...AND MCN
TAF SITES...AND WILL BE TAILORED AS NECESSARY TO HANDLE ONGOING
AND DEVELOPING CONVECTION. HIGH MVFR AND VFR CIGS EXPECTED THROUGH
TONIGHT...WITH SOME IMPROVING TRENDS INTO THE OVERNIGHT HOURS.
SCT-BKN STILL EXPECTED OVERNIGHT...WHICH SHOULD LIMIT RADIATIONAL
COOLING...KEEPING MORNING CIGS HIGHER THAN MODELS EXPECT. FOR
NOW...HAVE OPTED TO INDICATE LOW MVFR CIGS BY 09Z. NE WINDS AT
8-10KTS EXPECTED THE REMAINDER OF TODAY...THEN DIMINISH TO
3-6KTS...AND THEN INCREASE AGAIN WED. WINDS WILL BE INFLUENCED BY
CONVECTION...AND HAVE BEEN AMENDED SLIGHTLY PER TAF SITE TO HANDLE IT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE ON ALL ELEMENTS...MEDIUM. ADDITIONALLY...MEDIUM
CONFIDENCE TS WILL DIRECTLY IMPACT ATL AIRPORT.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  61  81  59 / 100  40  20  20
ATLANTA         81  63  80  63 / 100  60  10  10
BLAIRSVILLE     76  53  78  54 /  90  30  20  20
CARTERSVILLE    81  60  81  55 / 100  40  10  10
COLUMBUS        88  67  86  66 / 100  80  20  10
GAINESVILLE     79  61  79  60 / 100  40  20  10
MACON           87  65  86  63 / 100  80  30  10
ROME            84  60  84  56 / 100  30  10  10
PEACHTREE CITY  83  64  81  56 /  90  80  20  10
VIDALIA         87  67  84  66 / 100  80  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...HARRIS...HOUSTON...JOHNSON...
LAURENS...MACON...MARION...MERIWETHER...MONTGOMERY...MUSCOGEE...
PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...
WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...31
LONG TERM....BAKER
AVIATION...31
Hazardous weather outlook, Jun 5, 2:10 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT TUE JUN 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
210 PM EDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED OVER CENTRAL GEORGIA. SOME OF
THESE STORMS WILL BECOME SEVERE.

.SYNOPSIS...
A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE PARALLEL TO A COLD
FRONT FROM COLUMBUS THROUGH EASTMAN TO FORT STEWART.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY OF THE SEVERE STORMS WILL BE STRONG
WINDS OF 60 MPH...ONE INCH OR LARGER HAIL SIZE AND FREQUENT
LIGHTNING.

.DISCUSSION...
MODERATE INSTABILITY WITH CAPE VALUES AROUND 1500 WILL COMBINE WITH
THE UPPER LEVEL DISTURBANCES AND THE COLD FRONT THIS AFTERNOON AND
EVENING. THESE WEATHER FEATURES WILL BE THE FOCUS FOR SCATTERED
THUNDERSTORMS THROUGH THIS EVENING. SOME OF THESE WILL BECOME
SEVERE...PRIMARILY SOUTH OF A LINE FROM COLUMBUS THROUGH MACON TO
STATESBORO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE
FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE
IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION LATER THIS AFTERNOON OR EVENING.

16

In the hours before

Special weather statement, Jun 5, 2:02 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 5 2012

GAZ108>110-051830-
202 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL...45 MPH WINDS
AND FREQUENT LIGHTNING IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL
230 PM EDT...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNING...
ABBEVILLE...RHINE...TEMPERANCE...CHINA HILL...HORSE CREEK WMA...
WORKMORE AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3178 8290 3178 8298 3182 8315 3184 8318
      3184 8324 3186 8335 3204 8331 3198 8282
      3178 8287 3178 8289
TIME...MOT...LOC 1802Z 282DEG 26KT 3193 8323
Local storm report, Jun 5, 2:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             DEXTER                  32.43N 83.06W
06/05/2012  E1.00 INCH       LAURENS            GA   911 CALL CENTER

&&

KM
Special weather statement, Jun 5, 2:16 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT TUE JUN 5 2012

GAZ069-079>081-093>095-051900-
216 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN TALBOT...PEACH...UPSON...MACON...TAYLOR...CRAWFORD AND HOUSTON
COUNTIES UNTIL 300 PM EDT...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SALEM TO SAINT LOUIS...MOVING EAST AT 25
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TALBOT...PEACH...UPSON...MACON...TAYLOR...CRAWFORD AND
HOUSTON COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE FIVE POINTS...HENDERSON...WINCHESTER...
WHITEWATER STATE PARK...SAINT LOUIS...BARTLETT...GARDEN VALLEY...
HICKS...IDEAL...MARSHALLVILLE...MONTEZUMA...POTTERVILLE...FICKLING
MILL...CARSONVILLE AND REYNOLDS. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3252 8438 3283 8426 3286 8412 3285 8390
      3272 8380 3269 8369 3254 8353 3252 8354
      3248 8349 3243 8349 3229 8365 3228 8372
      3229 8390 3223 8398 3222 8404
TIME...MOT...LOC 1816Z 258DEG 22KT 3280 8420 3257 8411
          3246 8380
Special weather statement, Jun 5, 2:25 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT TUE JUN 5 2012

GAZ104>106-051900-
225 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 300 PM EDT...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNADILLA TO LESLIE...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER WMA...
DRAYTON...LILLY...DOOLING...BYROMVILLE...LAMAR...LESLIE...DESOTO...
COBB...UNADILLA...PINEHURST...VIENNA...GEORGIA VETERANS MEMORIAL
STATE PARK...RICHWOOD AND RAINES. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3191 8394 3191 8419 3204 8408 3227 8391
      3229 8382 3229 8360 3225 8360 3225 8362
      3223 8360 3203 8361 3190 8381 3188 8393
TIME...MOT...LOC 1826Z 261DEG 22KT 3225 8379 3203 8389
          3191 8407
Local storm report, Jun 5, 2:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     POTTERVILLE             32.52N 84.12W
06/05/2012                   TAYLOR             GA   911 CALL CENTER

            SEVERAL TREES DOWN

&&

KM
Special weather statement, Jun 5, 2:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT TUE JUN 5 2012

GAZ042>044-053-054-056-067>069-051900-
228 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SPALDING...
PIKE...MERIWETHER...UPSON...CARROLL...COWETA...DOUGLAS...FAYETTE AND
FULTON COUNTIES UNTIL 300 PM EDT...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARROLLTON TO CREST...MOVING EAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MERIWETHER...UPSON...CARROLL...COWETA...
DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCKY MOUNT...
RALEIGH...HARRIS CITY...WOOSTER...IMLAC...ALVATON...WOODBURY...WARM
SPRINGS...LUTHERSVILLE...GAY...GREENVILLE...ARNCO-SARGENT...PLANT
YATES...HARALSON AND TURIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3378 8485 3358 8446 3350 8442 3347 8438
      3343 8440 3336 8440 3335 8425 3333 8422
      3319 8419 3319 8425 3299 8427 3299 8416
      3291 8415 3285 8471 3287 8481 3325 8479
      3359 8523
TIME...MOT...LOC 1828Z 248DEG 25KT 3361 8509 3336 8461
          3293 8449

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:06 AM EDTSpecial Weather StatementFFCDade24 min
Jun 5, 5:25 AM EDTSpecial Weather StatementFFCDade, Walker35 min
Jun 5, 5:57 AM EDTSpecial Weather StatementFFCChattooga, Dade, Walker48 min
Jun 5, 6:40 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Gordon, Polk, Walker35 min
Jun 5, 7:51 AM EDTSpecial Weather StatementFFCHaralson24 min
Jun 5, 11:14 AM EDTSpecial Weather StatementFFCBibb, Monroe31 min
Jun 5, 11:50 AM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 5, 11:56 AM EDTSpecial Weather StatementFFCCrawford34 min
Jun 5, 12:06 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more39 min
Jun 5, 12:25 PM EDTSpecial Weather StatementFFCTreutlen35 min
Jun 5, 12:33 PM EDTSpecial Weather StatementFFCHarris27 min
Jun 5, 12:33 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Treutlen, Wheeler42 min
Jun 5, 12:39 PM EDTSpecial Weather StatementFFCChattahoochee, Marion51 min
Jun 5, 12:44 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson46 min
Jun 5, 12:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Peach, Pulaski, Twiggs25 min
Jun 5, 12:59 PM EDTSevere Thunderstorm WarningFFCDodge, Montgomery, Telfair, Toombs, Wheeler46 min
Jun 5, 1:01 PM EDTTornado WarningFFCToombs24 min
Jun 5, 1:02 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup43 min
Jun 5, 1:09 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wheeler, Wilcox38 min
Jun 5, 1:14 PM EDTSpecial Weather StatementFFCHarris, Heard, Meriwether, Talbot, Troup46 min
Jun 5, 1:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
Jun 5, 1:29 PM EDTSpecial Weather StatementFFCDodge, Montgomery31 min
Jun 5, 1:30 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster45 min
Jun 5, 1:38 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens52 min
Jun 5, 1:41 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 5, 1:50 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor25 min
Jun 5, 1:58 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Meriwether32 min
Jun 5, 2:02 PM EDTSpecial Weather StatementFFCTelfair28 min
Jun 5, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair47 min
Jun 5, 2:16 PM EDTSpecial Weather StatementFFCCrawford, Houston, Macon, Peach, Taylor44 min
Jun 5, 2:25 PM EDTSpecial Weather StatementFFCDooly35 min
Jun 5, 2:41 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox49 min
Jun 5, 2:46 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs44 min
Jun 5, 2:57 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more33 min
Jun 5, 3:23 PM EDTSpecial Weather StatementFFCBleckley, Twiggs, Wilkinson52 min
Jun 5, 3:26 PM EDTSevere Thunderstorm WarningFFCWilcox34 min
Jun 5, 3:29 PM EDTSpecial Weather StatementFFCButts, Clayton, Henry, Lamar, Monroe31 min
Jun 5, 3:45 PM EDTSpecial Weather StatementFFCBleckley, Laurens, Wilkinson45 min
Jun 5, 3:52 PM EDTSpecial Weather StatementFFCTelfair23 min
Jun 5, 4:05 PM EDTSpecial Weather StatementFFCJasper25 min
Jun 5, 4:21 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Montgomery, Treutlen39 min
Jun 5, 4:51 PM EDTSpecial Weather StatementFFCChattahoochee, Marion24 min
Jun 5, 4:57 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.